# SDR DALA13068993705

- Difficulty date: December 13, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 45,540 hours, 19,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK, M1676, FAILED CAPACITY TEST.  MAINTENANCE REPLACED BATTERY PACK, IAW MM 33-51-06. OPS CHECKED OK.
